# SDR SCNA98063

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Part number: 39608831
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT THROUGH APPROXIMATELY 25,000 FEET, THE AIRCRAFT CABIN STARTED AN UNCONTROLLABLE CLIMB.  INITIATED COM PROCEDURES AND CABIN REACHED APPROXIMATELY 12,000 FEET AND HELD.  DESCENDED TO 10,000 FEET AND RETURNED TO SAT.  DUMPED 6000 POUNDS OF FUEL BEFORE LANDING.  REMOVED AND REPLACED RIGHT FLOW CONTROL VALVE IN ACCORDANCE WITH MAINTENANCE MANUAL 36120.  OPERATIONAL AND LEAK CHECKS GOOD.
